MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS WITH FLOW STOP; CADD ADMINISTRATION SETS - FLOW STOP

SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS WITH FLOW STOP; CADD ADMINISTRATION SETS - FLOW STOP
Model Number 21-7624-24
Medical Device Problem Codes Complete Blockage (1094); Product Quality Problem (1506); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the disposable caused the pump to alarm downstream occlusion.This event was reported, disposable to be changed on patient.No patient injury.Customer is dealing with the occlusions in house and their delivery rate for a bolus was set to 250ml per hour and has been to 125ml/hr to see if that causes occlusions.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, this complaint will be reopened for further investigation.

Brand Name
CADD ADMINISTRATION SETS WITH FLOW STOP
Common Device Name
CADD ADMINISTRATION SETS - FLOW STOP
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17011774
Report Number3012307300-2023-05769
Device Sequence Number15171587
Product Code FPA
UDI-Device Identifier10610586044748
UDI-Public10610586044748
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2024
Device Model Number21-7624-24
Device Catalogue Number21-7624-24
Device Lot Number4334354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown